Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A canonical linear order for the maximal chains of a tree


Author: James C. Owings
Journal: Proc. Amer. Math. Soc. 20 (1969), 280-283
MSC: Primary 06.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0240009-7
MathSciNet review: 0240009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edwin W. Miller, A note on the Souslin problem, Amer. J. Math. 65 (1943), 673-678. MR 0009615 (5:173d)
  • [2] M. Suslin, Problem 3, Fund Math. 1 (1920), 223.
  • [3] S. Tennenbaum, Suslin's problem, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 60-63. MR 0224456 (37:55)
  • [4] T. Jech, Non-provability of Souslin's hypothesis, Comment. Math. Univ. Carolinae 8 (1967), 291-305. MR 0215729 (35:6564)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.20

Retrieve articles in all journals with MSC: 06.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240009-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society